의약품부작용보고시스템 데이터베이스를 이용한 고강도 statin과 중·저강도 statin 관련 이상사례 비교 분석
Comparison of Adverse Events between High-intensity and Moderate- to Low-intensity Statin Group
1
조회
0
다운로드
2
인용
0
참고문헌
키워드
초록
Background: 3-Hydroxy-3-methylglutaryl coenzyme A reductase inhibitors (statins) effectively reduce serum levels of low-densitylipoprotein (LDL) and total cholesterol. High-intensity statins are recommended for all patients aged ≤75 with clinical atheroscleroticcardiovascular disease (ASCVD), diabetes mellitus aged 40-75 with ≥7.5% estimated 10-year ASCVD risk and LDL-C ≥190 mg/dL. High-intensity statins associated with more frequent adverse events (AEs) compared to moderate- to low-intensity statins. Theaim of this study was to compare AEs between high-intensity and moderate- to low-intensity statin group using the Korea AdverseEvent Reporting System (KAERS) database. Methods: Adults (≥18 years) with statin-associated AEs from July 2009-June 2014were included. Only AEs classified as “certain”, “probable” and “possible” based on the WHO-Uppsala Monitoring Center criteriawere analyzed. Results: In total, 247 AEs from 196 patients [high-intensity statin group (HG), n = 25 (13%); moderate- to lowintensitystatin group (MLG), n = 171 (87%)] were included. Mean age was higher in HG compared with MLG (67 ± 14 vs 62 ± 12). The HG showed a significant higher frequency of liver/biliary system disorders (37% vs 14%, p = 0.001). Hepatic function abnormalwas reported more frequently in HG compared to MLG (26% vs 9%, p = 0.006). Conclusion: According to KAERS data, liver/biliarysystem disorders were more frequently reported in HG compared to MLG.
Abstract
Background: 3-Hydroxy-3-methylglutaryl coenzyme A reductase inhibitors (statins) effectively reduce serum levels of low-densitylipoprotein (LDL) and total cholesterol. High-intensity statins are recommended for all patients aged ≤75 with clinical atheroscleroticcardiovascular disease (ASCVD), diabetes mellitus aged 40-75 with ≥7.5% estimated 10-year ASCVD risk and LDL-C ≥190 mg/dL. High-intensity statins associated with more frequent adverse events (AEs) compared to moderate- to low-intensity statins. Theaim of this study was to compare AEs between high-intensity and moderate- to low-intensity statin group using the Korea AdverseEvent Reporting System (KAERS) database. Methods: Adults (≥18 years) with statin-associated AEs from July 2009-June 2014were included. Only AEs classified as “certain”, “probable” and “possible” based on the WHO-Uppsala Monitoring Center criteriawere analyzed. Results: In total, 247 AEs from 196 patients [high-intensity statin group (HG), n = 25 (13%); moderate- to lowintensitystatin group (MLG), n = 171 (87%)] were included. Mean age was higher in HG compared with MLG (67 ± 14 vs 62 ± 12). The HG showed a significant higher frequency of liver/biliary system disorders (37% vs 14%, p = 0.001). Hepatic function abnormalwas reported more frequently in HG compared to MLG (26% vs 9%, p = 0.006). Conclusion: According to KAERS data, liver/biliarysystem disorders were more frequently reported in HG compared to MLG.
참고문헌 (33)
- Ramkumar S, "Statin therapy : review of safety and potential side effects", Acta Cardiol Sin, 32(6), pp.631~639 (2016)
- Mihaylova B, "The effects of lowering LDL cholesterol with statin therapy in people at low risk of vascular disease : meta-analysis of individual data from 27randomised trials", Lancet, 380, pp.581~590 (2012)
- Thompson PD, "Statin-associated side effects", J Am Coll Cardiol, 67(20), pp.2395~2410 (2016)
- Stone NJ, "2013 ACC", AHA guideline on the treatment of blood cholesterol to reduce atherosclerotic cardiovascular risk in adults : a report of the American College of Cardiology, J Am Coll Cardiol, pp.2014, 63(25)[DOI]
- Cannon CP, "Intensive versus moderate lipid lowering with statins after acute coronary syndromes", N Engl J Med, 350(15), pp.1495~1504 (2004)
- de Lemos JA, "Early intensive vs a delayed conservative simvastatin strategy in patients with acute coronary syndromes : phase Z of the A to Z trial", JAMA, 292(11), pp.1307~1316 (2004)
- Afilalo J, "Intensive statin therapy in acute coronary syndromes and stable coronary heart disease : a comparative meta-analysis of randomised controlled trials", Heart, 93(8), pp.914~921 (2007)
- Cannon CP, "Metaanalysis of cardiovascular outcomes trials comparing intensive versus moderate statin therapy", J Am Coll Cardiol, 48(3), pp.438~445 (2006)
- Silva M, "Meta-analysis of druginduced adverse events associated with intensive-dose statin therapy", Clin Ther, 29(2), pp.253~260 (2007)
- "KIDS-KD manual ver 3.0" (2016)[URL]
- "Guidelines for ATC classification and DDD assignment 2013" (2012)[URL]
- (2017)[URL]
- "Korean Standard Classification of Diseases and Causes of Death (KCD-6)" (2011)[URL]
- "The use of the WHO-UMC system for standardized case causality assessment"[URL]
- Dweik RA, "Spontaneous adverse drug reaction reporting by patients in Canada : a multi-method studystudy protocol", Springerplus, 5, pp.213~ (2016)
- 이미우, "데이터마이닝 분석을 이용한 노인약물유해반응과 원인약물의 연관성연구", 한국임상약학회지, 24(1), pp.39~44 (2014), 한국임상약학회
- Lee J, "Impact of statins on risk of new onset diabetes mellitus : a population-based cohort study using the Korean National Health Insurance claimsdatabase", Ther Clin Risk Manag, 12, pp.1533~1543 (2016)
- Akimoto H, "Onset timing of statininduced musculoskeletal adverse events and concomitant drugassociated shift in onset timing of MAEs", Pharmacol Res Perspect, 6(6), pp.1~9 (2018)
- "Lexicomp Online, Atoravstatin adverse reactions" (2013)[URL]
- Yu YM, "Patterns of adverse drug reactions in different age groups: analysis of spontaneous reports by community pharmacists", PLoS One, 10(7), pp.e0132916~ (2015)
- Cohen DE, "An assessment of statin safety by hepatologists", Am J Cardiol, 97(8A), pp.77C~81C (2006)
- Escobar C, "Relative safety profiles of high dose statin regimens", Vasc health risk manag, 4(3), pp.525~533 (2008)
- Jose J. Statins, "Statins and its hepatic effects: Newer data, implications, and changing recommendations", J Pharm Bioallied Sci, 8(1), pp.23~28 (2016)
- Dobritoiu AM, "Statins and the skin", Ther Pharmacol Clin Toxicol, 15, pp.98~104 (2011)
- Salna MP, "Pravastatin-induced eczematous eruption mimicking psoriasis", Case Rep Dermatol Med, 2017, pp.3418204~ (2017)
- Bruckert E, "Mild to moderate muscular symptoms with high-dosage statin therapy in hyperlipidemic patients--the PRIMO study", Cardiovasc Drugs Ther, 19(6), pp.403~414 (2005)
- Davidson MH, "Statin safety: an appraisal from the adverse event reporting system", Am J Cardiol, 97(8A), pp.32C~43C (2006)
- Escobar C, "Relative safety profiles of high dose statin regimens", Vasc health risk manag, 4(3), pp.525~533 (2008)
- Nguyen KA, "A comprehensive review and metaanalysis of risk factors for statin-induced myopathy", Eur J Clin Pharmacol, 74(9), pp.1099~1109 (2018)
- Collins GS, "Predicting the adverse risk of statin treatment : an independent and external validation of Qstatinrisk scores in the UK", Heart, 98(14), pp.1091~1097 (2012)
- James K. Liao, "Safety and Efficacy of Statins in Asians", Am J Cardiol, 99(3), pp.410~414 (2007)
- Wysowski DK, "Adverse drug event surveillance and drug withdrawals in the United States, 1969-2002: the importance of reporting suspected reactions", Arch Intern Med, 165(12), pp.1363~1369 (2005)
- Lee SW, "Pruritus induced by multiple statins : a case report", JPERM, 9, pp.41~44 (2017)
